I don't have a question it's more of my experiences with Topamax. I have been on Topamax for 11 weeks now and I am up to 450mgs a day and taking it for seizures in conjunction with Klonopin. I HATE HATE Topamax as a drug and think it is made by SATAN himself, but, it has slowed my seizures, my big ones anyway and I am now only having small break-thru ones. I will be going up one more dose in the next week. I am one of the people who are having a terrible time with the side effects, I am having horrible memory problems, tired all the time, digestive issues, not pins and needles anymore, more like stabbing pains in the feet, legs and hands, taste buds are screwed nothing taste good and instead of losing weight I feel I have gained!!!! I cannot eat anything with spice to it anymore because it burns my tongue to no end, I hardly eat anymore, maybe now the weight loss will happen and I will shed the 12 pounds I have gained. I get very dizzy, I cry for no reason and I sometimes have this feeling of impending doom.....But DO NOT WORRY people if you are on this dose or close to it and feel this way, the side effects lasts only for a few weeks and they DO SUBSIDE!!!! except for the taste bud thing that stays, and the stabbing pains in the extremities goes to a more pins and needles effect and your feet and hands tend to get colder quicker. Even tho I HATE THIS DRUG MORE THAN ANYTHING IN THIS WORLD I am going to continue to stay on it because it is helping me alot, I just wish the side effects were less! Good Luck to alll of you out there on this DRUG FROM HELL!!!
From Hollywood stars to your yoga teacher, it seems that everyone swears by a detox diet. But does it actually work? And is it even healthy? Cardiologist and weight loss expert James Beckerman, MD, weighs in
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.